# SDR WAIA2013F00037

- Difficulty date: January 4, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N287MC
- Make and model: Cessna 650
- Aircraft serial: 6507096
- Aircraft time: 5,266 hours, 4,268 cycles
- Engine: Garrtt TFE7314R
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 90602601C
- Part serial: 060218066320
- Condition: Defective
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS STATIONED FOR A FEW DAYS, THE CREW ATTEMPTED TO START THE NR 2 ENGINE.  AFTER SEVERAL FAILED ATTEMPTS, MX WAS NOTIFIED AND TROUBLESHOT TO A DEFECTIVE EXCITER BOX.  INSTALLED AN INSPECTED EXCITER BOX AND PERFORMED A NORMAL ENGINE START ON NR 2 ENGINE.  ACFT WAS THEN RETURNED TO SERVICE.
